# SDR DALA2016012500563

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 64,916 hours, 48,245 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND T/E OF LT ELEVATOR TRIM TAB.  CENTER TRIM TAB.  REMOVED LT GEARED TAB ON AMDS CARD DECK 2730-8130 LT.  PART TO BE INSTALLED & RIGGED ON SAME AMDS CARD DECK. INSTALLED LT GEARED TAB ON AMDS CARD DECK 2730-8130 LT.
